Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Bitten by dog. Had puncture wounds. On augmentin. Why is foot tender?

Hello. The night of July fourteenth I was bitten just above my left knee my a large doberman. It left two deep puncture wounds on my leg. Since it was owned by a friend, I had them show me proper documentation that the dog was up to date on shots. It was, so the sixteenth I scheduled an appointment with my doctor. He put me on Augmentin for ten days and gave me a tetanus shot. Even since then my left foot has been very tender on the top and I have a specific spot which is swollen and throbs when I walk for very long. Is this normal?
Asked On : Sun, 5 Aug 2012
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for query,
I think you have deep seated infection due to biting.
The inflammation associated with it causes you pain.It takes more than usual time to heal.
You should need anti inflammatory medicine along with antibiotics.
Walking very long should avoided for few days.
Answered: Mon, 6 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor